English Intern
    Lehrstuhl für Mathematik VIII - Statistik

    Publikationen

      Der p-Wert: Standardisierte Zufallsvariable, Überschreitungswahrscheinlichkeit oder Grenzniveau des Ablehnens?, Stochastik in der Schule 35, Heft 2, 21- 30 (2015).

      Statistik in Theorie und Praxis. Reihe: Mathematik für das Lehramt, Springer (2014), gemeinsam mit M. Falk, H. Fischer, J. Hain und R. Michel. http://www.springer.com/978-3-642-55252-6

      Anmerkungen zum Telekolleg Stochastik von BR alpha - eine Diskussionsgrundlage für den Stochastikunterricht, Stochastik in der Schule 34, Heft 1, 18-21 (2014).

      The carrot, not the stick: Appetitive rather than aversive gustatory stimuli support associative olfactory learning in individually assayed Drosophila larvae, joint with T. Hendel, B. Michels, K. Neuser, A. Schipanski, K. Kaun, M. B. Sokolowski, R. Michel, M. Heisenberg, B. Gerber, J Comp Physiol A  191, 265-279 (2005).

      Exponential inequalities for tail probabilities of generalized order statistics, Metrika 61, 251-260 (2005).

      Tail index estimation in models of generalized order statistics, Commun. Statist.-Theory Meth. 34, 1057-1064 (2005).

      On rates of uniform convergence of lower extreme generalized order statistics, Extremes 7, 271-280 (2004).

      Strong domain of attraction of extreme generalized order statistics, Extremes 5,  369-386 (2002).

      Foundations of Statistical Analyses and Applications with SAS, Birkhäuser, Basel (2002), joint with M. Falk and B. Tewes.

      A comment on locally most powerful tests in the presence of nuisance parameters, Commun. Statist.-Theory Meth. 31 (2002).

      A characterization of generalized Pareto distributions by progressive censoring schemes and goodness-of-fit tests, Commun. Statist.-Theory Meth. 31 (2002).

      Limits of truncation experiments, Probab. Math. Statist. 21, 71-88 (2001).

      Testing extreme value models, Extremes 3, 363-384 (2000).

      Efficient estimation in local parametric regression analysis, Commun. Statist.-Theory Meth. 29, 2363-2389 (2000), joint with M. Falk.

      On the loss of information due to nonrandom truncation, J. Multivariate Anal. 72, 1-21 (2000), joint with M. Falk.

      Local asymptotic normality of truncation models, Statistics & Decisions 17, 237-253 (1999).

      Estimating the index of a stable law via the POT-method, Statistics & Probability Letters 41 (1999).

      Testing the Gumbel hypothesis via the POT-method, Extremes 1, 191-213 (1998).

      An adaptive efficient test for Gumbel domain of attraction, Scand. J. Statist. 25, 311-324 (1998).

      Local asymptotic normality in extreme value index estimation, Ann. Inst. Statist. Math. 49, 645-666 (1997).

      Efficient estimation of the shape parameter in Pareto models with partially known scale, Statistics & Decisions 15, 229-239 (1997), joint with M. Falk.

      Angewandte Statistik mit SAS, Springer Lehrbuch, Springer, Berlin-Heidelberg (1995), joint with M. Falk und R. Becker, Nachdruck 2004. 

      Contributions to a local approach in extreme value statistics, Habilitationsschrift, Katholische Universitaet Eichstaett (1995).

      Neglecting observations in Gaussian sequences of statistical experiments, Statistics & Decisions 13, 83-92 (1995).

      Asymptotic sufficiency of order statistics for almost regular Weibull type densities, Statistics & Decisions 12, 385-393 (1994).

      On testing the exponential and Gumbel distribution, Extreme Value Theory and Applications (J. Galambos et al. (eds.)), Kluwer Academic Press, Dordrecht, 159-174 (1994).

      On statistical information of extreme order statistics, local extreme value alternatives, and Poisson point processes, J. Multivariate Anal. 48, 1-30 (1994), joint with A. Janssen.

      Von Mises condition revisited, Ann. Probab. 21, 1310-1328 (1993), joint with M. Falk.

      Asymptotic optimal tests for conditional distributions, Ann. Statist. 21, 45-60 (1993), joint with M. Falk.

      Laws of small numbers: Some applications to conditional curve estimation, Probability Theory and Applications (J. Galambos and I. Kátai (eds.)), Kluwer Academic Press, Dordrecht, 257-278 (1992), joint with M. Falk.

      Global sufficiency of extreme order statistics in location models of Weibull type, Probab. Th. Rel. Fields 88, 261-268 (1991).

      On statistical information of extreme order statistics, Dissertation, Siegen (1990).

    Kontakt

    Lehrstuhl für Mathematik VIII (Statistik)
    Emil-Fischer-Straße 30
    Campus Hubland Nord
    97074 Würzburg

    Tel.: +49 931 31-84938
    E-Mail

    Suche Ansprechpartner

    Hubland Nord, Geb. 30